Alert archive / Alabama / River Flood Warnings in 2016

River Flood Warning 33, NWS Birmingham, AL

March 31, 2016Montgomery County, Alabama

NWS Birmingham, AL issued this river flood warning at Mar 31, 2016, 11:07 PM CDT for Montgomery County, Alabama. It took effect at Apr 2, 2016, 6:17 PM CDT. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Mar 31, 2016, 11:07 PM CDT (04:07 UTC)
In effect from
Apr 2, 2016, 6:17 PM CDT
Expired
Apr 3, 2016, 8:17 PM CDT
In force
26 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

County Montgomery County, AL

The radar

The Maxwell AFB radar (KMXX), 56 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Catoma Creek near Montgomery (CATA1). The gauge peaked at 12.70 ft at Apr 3, 2016, 12:00 AM CDT.

actionminormoderate102004/0104/0204/0304/0404/05
Action stage
17 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02421000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

882 
WGUS44 KBMX 010407
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
1107 PM CDT THU MAR 31 2016

...The National Weather Service in BIRMINGHAM AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Catoma Creek Near U.S. 331 Highway Bridge Affecting Montgomery 
  County.

.Heavy rainfall over the past 12 hours is producing water rises on
the Catoma Creek and a flood warning is now in effect for the Catoma
Creek near U.S. 331.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Friday morning...or sooner if 
conditions warrant.

&&

ALC101-011607-
/O.NEW.KBMX.FL.W.0033.160402T2317Z-160404T0117Z/
/CATA1.1.ER.160402T2317Z.160403T0600Z.160403T1317Z.NO/
1107 PM CDT THU MAR 31 2016

The National Weather Service in BIRMINGHAM AL has issued a 

* Flood Warning for 
  the Catoma Creek Near U.S. 331 Highway Bridge.
* from Saturday evening to Sunday evening...or until the warning is 
  cancelled.
* At 10:00 PM Thursday The stage Was 2.7 feet. 
* Flood stage is 20 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by Saturday evening and continue 
  to rise to near 20.5 feet by early Sunday morning. The river will 
  fall below flood stage by Sunday morning.
* Impact...At 20 feet...Flooding of agricultural lands in the 
  vicinity of the U.S. 331 Highway Bridge occurs.

&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$
1 follow-up statement
753 
WGUS84 KBMX 020214
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
914 PM CDT FRI APR 1 2016


...The flood warning is cancelled for the Catoma Creek Near U.S. 331 
Highway Bridge...

.Heavy rainfall over the past 24 hours has produced water
risedrainages on the Catoma Creek near U.S. 331 Highway
Bridge, however... water levels are expected to remain below flood
stage and the flood warning is now cancelled.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

This is the last statement for the Catoma Creek near U.S. 331
Highway Bridge for this event.

&&

ALC101-020244-
/O.CAN.KBMX.FL.W.0033.000000T0000Z-160404T0117Z/
/CATA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
914 PM CDT FRI APR 1 2016

The Flood Warning is cancelled for
  The Catoma Creek Near U.S. 331 Highway Bridge.
* AT 8:00 PM Friday the stage was 8.8 feet. 
* Flood stage is 20 feet. 
* Forecast...The river will crest below flood stage at 16.2 feet 
  early Sunday morning.


&&

LAT...LON 3228 8629 3230 8631 3232 8640 3236 8640
          3231 8630 3228 8627         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Mar 31, 10:18 PM CDT, 49 minutes earlier.

Area forecast discussion, Mar 31, 10:18 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1018 PM CDT THU MAR 31 2016

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

OUTSIDE OF A SMALL POSSIBILITY OF A FEW ISOLATED THUNDERSTORMS
THAT MAY PRODUCE HAIL... THE SEVERE WEATHER THREAT HAS NEARLY
ENDED ACROSS THE WESTERN PORTION OF THE STATE. A LINE OF
THUNDERSTORMS WAS MOVING TO THE EAST FROM WESTERN ETOWAH COUNTY
SOUTHWEST INTO SHELBY COUNTY SOUTH INTO WESTERN CHILTON COUNTY AND
FURTHER SOUTHWEST TO NEAR SELMA. ANOTHER PERSISTENT COMPLEX OF
THUNDERSTORMS WAS LOCATED ACROSS NORTHERN MACON COUNTY AND WAS
AFFECTING PORTIONS OF SOUTHERN TALLAPOOSA... SOUTHWEST
CHAMBERS... AND WESTERN LEE COUNTIES.

SURFACE-BASED INSTABILITY HAS BEEN DECREASING IN AREAS AFFECTED BY
THE THUNDERSTORM ACTIVITY THIS EVENING WITH THE MOST UNSTABLE
AIRMASS REMAINING ACROSS OUR FAR SOUTHEAST COUNTIES. CONDITIONS
WILL CONTINUE TO STABILIZE OVERNIGHT ACROSS THE NORTHERN AND
CENTRAL PORTIONS OF OUR AREA.

MXX VAD WIND PROFILE CONTINUES TO INDICATE SOUTHERLY NEAR SURFACE
WINDS AT ABOUT 10 KNOTS WITH SOUTHWEST WINDS ABOVE 3000 FEET...
INCREASING FROM 25 KNOTS AT 2000 FEET TO 50 KNOTS AT 13000 FEET.
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS ALONG WITH
ROTATION AND THE RISK OF ISOLATED TORNADOES WILL CONTINUE ACROSS
OUR SOUTHEAST COUNTIES. MANY OF THE STORMS THIS EVENING HAVE
PRODUCED HAIL AND THAT WILL REMAIN A THREAT WITH THESE STORMS
THROUGH THE NIGHT.

AN URBAN AND SMALL STREAM FLOOD ADVISORY IS IN EFFECT TO THE WEST
OF MONTGOMERY... INCLUDING SELMA. RELATIVELY SLOW STORM MOTIONS
ALONG WITH THE PRECIPITABLE WATER VALUE OF 1.34 INCHES RECORDED ON
THE 00Z BMX SOUNDING WILL SUPPORT THE POTENTIAL FOR LOCALLY HEAVY
DOWNPOURS THAT MAY RESULT IN LOCALIZED PONDING OF WATER IN LOW
LYING AND POOR DRAINAGE AREAS.

05

&&

.AVIATION...
00Z TAF DISCUSSION.

NEXT ROUND OF SHOWERS AND THUNDERSTORMS POISED TO SWEEP ACROSS
CENTRAL ALABAMA DURING THE NEXT 6-8 HOURS....LIKELY AFFECTING MOST
(IF NOT ALL) CENTRAL ALABAMA TAF SITES. BEFORE THE RAIN...
CEILINGS WERE BOUNCING OVER AND UNDER THE 3000 FT MARK. I THINK
THE MAIN ROUND OF STORMS WILL MOVE ACROSS DURING THE 00Z TO 06Z
PERIOD...BUT SOME SHOWERS MAY LINGER FOR SEVERAL HOURS AFTER THAT.
COMPUTER MODEL OUTPUT STRONGLY SUGGESTS CEILINGS IN THE MVFR
CATEGORY (AT BEST) THROUGH THE REMAINDER OF THE NIGHT (EVEN AFTER
THE RAIN MOVES OUT). TRIED MY BEST TO TIME THE WIND SHIFT
ASSOCIATED WITH COLD FRONT PASSAGE. FRONT MAY ACTUALLY NOT GET TO
TOI DURING THIS TAF VALID PERIOD.

/61/

&&

.FIRE WEATHER...

MOISTURE VALUES WILL CONTINUE TO INCREASE THIS MORNING AS RAIN AND
STORMS MOVE INTO WEST CENTRAL ALABAMA...AND MOVE EASTWARD ACROSS THE
AREA THROUGH THE MORNING. GUSTY SOUTH TO SOUTHEASTERLY WINDS ARE
EXPECTED TODAY...OUTSIDE OF ANY CONVECTION. ADDITIONAL STORMS ARE
EXPECTED LATE THIS AFTERNOON AND OVERNIGHT. A SLOW MOVING FRONT WILL
STALL ACROSS THE AREA...AND ADDITIONAL ROUNDS OF MODERATE TO HEAVY
RAINFALL AND STORMS ARE POSSIBLE THROUGH FRIDAY EVENING. THE THREAT
OF RAIN WILL END ONCE THE FRONT CLEARS THE AREA FRIDAY NIGHT. DRY
CONDITIONS RETURN FOR THE WEEKEND. NO CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD.

&&

.HYDROLOGY...

MOST OF THE HEAVIER RAIN SO FAR HAS BEEN IN OUR NORTHWEST
COUNTIES(I.E., MARION, LAMAR, WINSTON, FAYETTE AND WALKER) WHERE
AMOUNTS SO FAR HAVE AVERAGED ONE TO TWO INCHES...WITH VERY LOCALIZED
TOTALS TO THREE INCHES.  ELSEWHERE MOST LOCATIONS HAVE RECEIVED AN
INCH OR LESS SO FAR.  ALTHOUGH USGS GAGES INDICATE STREAM FLOWS NOW
AT OR SOMEWHAT ABOVE NORMAL IN THE NORTHWEST COUNTIES...MOST OTHER
STREAMS STILL REMAIN NEAR OR BELOW NORMAL LEVELS. THIS SUGGESTS THAT
MOST AREA STREAMS CAN STILL HANDLE A FAIR AMOUNT OF RUNOFF FROM THE
RAINFALL THAT IS YET TO COME TONIGHT INTO FRIDAY.  FLOOD WARNINGS
ARE CURRENTLY ISSUED FOR THE TOMBIGBEE RIVER AND FOR SELDEN DAM ON
THE LOWER BLACK WARRIOR FOR MINOR FLOODING.  BEFORE ALL IS SAID AND
DONE COULD STILL SEE A FEW OTHER LOCATIONS REACH MINOR FLOOD STAGE
BUT STILL NOT EXPECTING MAJOR FLOOD EVENT TO UNFOLD ON AREA RIVERS.
AT THIS TIME MODELS SUGGEST THERE COULD BE ANOTHER ROUND OF HEAVY
RAIN (PERHAPS ONE TO TWO INCH AVERAGES) ACROSS SOME OF OUR NORTHERN
AREAS TONIGHT. THEN LIKELY TO SEE ANOTHER ROUND OF SIMILAR TOTALS
DEVELOP ACROSS THE EXTREME SOUTHERN SECTIONS FRIDAY AFTERNOON AND
EVENING. IN GENERAL EXPECT ANOTHER ONE TO THREE INCHES ACROSS
CENTRAL ALABAMA BY THE TIME THE RAIN TAPERS OFF BY EARLY
SATURDAY...WITH LOCALIZED HIGHER TOTALS POSSIBLE IN AREAS OF
TRAINING ECHOES.

41

&&

.PREV DISCUSSION...
/ISSUED 834 PM CDT THU MAR 31 2016/

00Z KBMX SOUNDING AGREES WITH VAD WIND PROFILES FROM BMX AND MXX
THAT LOW LEVEL WIND FIELDS HAVE INTENSIFIED FROM EARLIER THIS
AFTERNOON. DIRECTIONAL AND SPEED SHEAR IN THE LOWER LEVELS OF THE
ATMOSPHERE ARE FAVORABLE FOR ROTATING STORMS AND POSSIBLE
TORNADOES.

SURFACE DATA INDICATES TEMPERATURES THROUGHOUT NEARLY ALL OF OUR
AREA HAVE CLIMBED INTO THE 70S WITH EXCEPTION FOR ETOWAH...
CHEROKEE... AND PORTIONS OF EASTERN BLOUNT AND NORTHERN SAINT
CLAIR COUNTIES. DEW POINTS HAVE CONTINUED TO INCREASE WITH
READINGS IN THE 60S ACROSS ALL OF OUR COUNTIES.

AREA VAD WIND PROFILERS HAVE NOT INDICATED THE PRESENCE OF A LOW
LEVEL JET AT THIS TIME... THROUGH WIND FIELDS HAVE STRENGTHENED
SINCE THIS AFTERNOON. SUFFICIENT DIRECTIONAL WIND SHEAR EXISTS TO
SUPPORT ROTATING THUNDERSTORMS AND TORNADOES. THE DEVELOPMENT OF A
LOW LEVEL JET AS INDICATED BY MOST NUMERICAL MODELS WILL ONLY
INCREASE THE FAVORABILITY OF THE ENVIRONMENT FOR TORNADO
DEVELOPMENT.

CLUSTERS OF THUNDERSTORMS ARE BEGINNING TO CONGEAL INTO A BROKEN
LINE OF THUNDERSTORMS EXTENDING FROM EASTERN WINSTON COUNTY SOUTH
TOWARD JASPER FURTHER SOUTH TO JUST WEST OF TUSCALOOSA AND FURTHER
SOUTHWEST TOWARDS DEMOPOLIS. EXPECT THIS LINE TO CONTINUE TO
DEVELOP OVER THE NEXT FEW HOURS. A CLUSTER OF STRONG THUNDERSTORMS
WEST OF MONTGOMERY WILL LIKELY CONTINUE TO DEVELOP AS IT MOVES
EAST NORTHEAST TOWARD MONTGOMERY. POTENTIAL EXISTS FOR ADDITIONAL
DEVELOPMENT ALONG AND AHEAD OF THE LINE OF STORMS THROUGH THIS
EVENING AS A MOIST... UNSTABLE AIRMASS REMAINS IN PLACE WITH
SUFFICIENT WIND SHEAR. A TORNADO WATCH WAS RECENTLY LOCALLY
EXTENDED TO INCLUDE ALL OF OUR EASTERN ALABAMA COUNTIES.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     62  74  46  64  39 /  70  20  20   0   0
ANNISTON    65  74  49  64  41 /  90  50  30   0   0
BIRMINGHAM  64  73  49  65  42 /  90  30  20   0   0
TUSCALOOSA  64  74  48  66  42 / 100  30  20   0   0
CALERA      65  73  49  65  43 /  90  50  30   0   0
AUBURN      66  72  52  66  44 /  80  90  40  10   0
MONTGOMERY  69  74  54  70  44 /  90  90  40   0   0
TROY        69  73  55  69  44 /  80  90  60  10   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR ALL OF CENTRAL
ALABAMA.

&&
Hazardous weather outlook, Mar 31, 10:43 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1043 PM CDT THU MAR 31 2016

ALZ011>015-017>050-020645-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1043 PM CDT THU MAR 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THROUGH TONIGHT.

SEVERE STORMS ARE POSSIBLE LATE TONIGHT ACROSS SOUTHEASTERN
PORTIONS OF CENTRAL ALABAMA. THE THREAT COULD LAST THROUGH 1 AM.
ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE...INCLUDING
TORNADOES...HAIL...AND DAMAGING WINDS.

HEAVY RAINFALL WILL ACCOMPANY ALL STORMS THROUGH TONIGHT. THIS
COULD LEAD TO LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAVY RAINFALL OF 2 TO 4 INCHES...WITH LOCALLY HIGHER
AMOUNTS...IS LIKELY THROUGH FRIDAY NIGHT. THIS COULD LEAD TO
LOCALIZED FLASH FLOODING AND MINOR RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED TODAY THROUGH FRIDAY.

In the hours before

Local storm report, Mar 31, 8:37 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
837 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     ETHELSVILLE             33.41N 88.22W
03/31/2016                   PICKENS            AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN. TIME ESTIMATED.

&&

JH
Local storm report, Mar 31, 8:42 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
842 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TSTM WND DMG     5 SE LYNN               33.99N 87.49W
03/31/2016                   WALKER             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN NEAR NAVOO. TIME ESTIMATED BY
            RADAR.

&&

JH
Local storm report, Mar 31, 8:43 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
843 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     ETHELSVILLE             33.41N 88.22W
03/31/2016                   PICKENS            AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN. TIME ESTIMATED.

0650 PM     TSTM WND DMG     MILLPORT                33.56N 88.08W
03/31/2016                   LAMAR              AL   LAW ENFORCEMENT

            TREES DOWN ACROSS ALABAMA HIGHWAY 96 NEAR MILLPORT.

0650 PM     TSTM WND DMG     1 W MILLPORT            33.56N 88.09W
03/31/2016                   LAMAR              AL   LAW ENFORCEMENT

            TREE DOWN ON HOME JUST OFF OF ALABAMA HIGHWAY 96 WEST OF
            MILLPORT. LOCATION APPROXIMATE.

0658 PM     HAIL             KENNEDY                 33.58N 87.99W
03/31/2016  E0.25 INCH       LAMAR              AL   AMATEUR RADIO

            DIME SIZED HAIL REPORTED ON ALABAMA HIGHWAY 96 NEAR
            KENNEDY.

0705 PM     HAIL             KENNEDY                 33.58N 87.99W
03/31/2016  M1.25 INCH       LAMAR              AL   AMATEUR RADIO

            HALF DOLLAR SIZED HAIL REPORTED NEAR KENNEDY.

0708 PM     TSTM WND DMG     4 WSW FAYETTE           33.68N 87.90W
03/31/2016                   FAYETTE            AL   EMERGENCY MNGR

            TREES REPORTED DOWN ALONG HIGHWAY 96. LOCATION
            APPROXIMATE.

0708 PM     TSTM WND DMG     3 SE BLUFF              33.79N 87.87W
03/31/2016                   FAYETTE            AL   EMERGENCY MNGR

            DAMAGE TO HOME REPORTED ALONG COUNTY ROAD 51 WITH TREES
            AND POWER LINES DOWN.

0708 PM     TSTM WND DMG     4 SW ELDRIDGE           33.88N 87.66W
03/31/2016                   FAYETTE            AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 24 IN FAYETTE COUNTY.

0708 PM     TSTM WND DMG     5 SSE GLEN ALLEN        33.85N 87.69W
03/31/2016                   FAYETTE            AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 52 IN FAYETTE COUNTY.
            LOCATION APPROXIMATE.

0728 PM     TSTM WND DMG     4 SSE GLEN ALLEN        33.86N 87.71W
03/31/2016                   FAYETTE            AL   LAW ENFORCEMENT

            SHERIFF DEPARTMENT REPORTS LARGE TREES DOWN ON COUNTY
            ROAD 53. LOCATION APPROXIMATE.

0739 PM     TSTM WND DMG     ELDRIDGE                33.92N 87.62W
03/31/2016                   WALKER             AL   PUBLIC

            TREE DAMAGE REPORTED THROUGH ONLINE PUBLIC STORM REPORT.

0751 PM     TSTM WND DMG     5 SE LYNN               33.99N 87.49W
03/31/2016                   WALKER             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN NEAR NAVOO. TIME ESTIMATED BY
            RADAR.

0839 PM     HAIL             JASPER                  33.85N 87.27W
03/31/2016  M1.00 INCH       WALKER             AL   AMATEUR RADIO

            QUARTER SIZED HAIL REPORTED IN JASPER.

&&

JH
Local storm report, Mar 31, 9:08 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
908 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     ETHELSVILLE             33.41N 88.22W
03/31/2016                   PICKENS            AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN. TIME ESTIMATED.

0650 PM     TSTM WND DMG     MILLPORT                33.56N 88.08W
03/31/2016                   LAMAR              AL   LAW ENFORCEMENT

            TREES DOWN ACROSS ALABAMA HIGHWAY 96 NEAR MILLPORT.

0650 PM     TSTM WND DMG     1 W MILLPORT            33.56N 88.09W
03/31/2016                   LAMAR              AL   LAW ENFORCEMENT

            TREE DOWN ON HOME JUST OFF OF ALABAMA HIGHWAY 96 WEST OF
            MILLPORT. LOCATION APPROXIMATE.

0658 PM     HAIL             KENNEDY                 33.58N 87.99W
03/31/2016  E0.25 INCH       LAMAR              AL   AMATEUR RADIO

            DIME SIZED HAIL REPORTED ON ALABAMA HIGHWAY 96 NEAR
            KENNEDY.

0705 PM     HAIL             KENNEDY                 33.58N 87.99W
03/31/2016  M1.25 INCH       LAMAR              AL   AMATEUR RADIO

            HALF DOLLAR SIZED HAIL REPORTED NEAR KENNEDY.

0708 PM     TSTM WND DMG     5 SSE GLEN ALLEN        33.85N 87.69W
03/31/2016                   FAYETTE            AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 52 IN FAYETTE COUNTY.
            LOCATION APPROXIMATE.

0708 PM     TSTM WND DMG     3 SE BLUFF              33.79N 87.87W
03/31/2016                   FAYETTE            AL   EMERGENCY MNGR

            DAMAGE TO HOME REPORTED ALONG COUNTY ROAD 51 WITH TREES
            AND POWER LINES DOWN.

0708 PM     TSTM WND DMG     4 SW ELDRIDGE           33.88N 87.66W
03/31/2016                   FAYETTE            AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 24 IN FAYETTE COUNTY.

0708 PM     TSTM WND DMG     4 WSW FAYETTE           33.68N 87.90W
03/31/2016                   FAYETTE            AL   EMERGENCY MNGR

            TREES REPORTED DOWN ALONG HIGHWAY 96. LOCATION
            APPROXIMATE.

0728 PM     TSTM WND DMG     4 SSE GLEN ALLEN        33.86N 87.71W
03/31/2016                   FAYETTE            AL   LAW ENFORCEMENT

            SHERIFF DEPARTMENT REPORTS LARGE TREES DOWN ON COUNTY
            ROAD 53. LOCATION APPROXIMATE.

0739 PM     TSTM WND DMG     ELDRIDGE                33.92N 87.62W
03/31/2016                   WALKER             AL   PUBLIC

            TREE DAMAGE REPORTED THROUGH ONLINE PUBLIC STORM REPORT.

0751 PM     TSTM WND DMG     5 SE LYNN               33.99N 87.49W
03/31/2016                   WALKER             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN NEAR NAVOO. TIME ESTIMATED BY
            RADAR.

0811 PM     TSTM WND DMG     1 NNE BOLEY SPRINGS     33.66N 87.51W
03/31/2016                   FAYETTE            AL   EMERGENCY MNGR

            ROOF DAMAGE REPORTED. TIME ESTIMATED BY RADAR.

0839 PM     HAIL             JASPER                  33.85N 87.27W
03/31/2016  M1.00 INCH       WALKER             AL   AMATEUR RADIO

            QUARTER SIZED HAIL REPORTED IN JASPER.

0845 PM     HAIL             MONTGOMERY              32.35N 86.28W
03/31/2016  M0.25 INCH       MONTGOMERY         AL   EMERGENCY MNGR

            PEA SIZED HAIL REPORTED.

0845 PM     HAIL             5 NW HOLT               33.29N 87.57W
03/31/2016  E0.25 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED ALONG ALABAMA HIGHWAY 69 SOUTH
            OF MITT LARY ROAD. LOCATION APPROXIMATE.

&&

JH
Local storm report, Mar 31, 10:26 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1026 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     ETHELSVILLE             33.41N 88.22W
03/31/2016                   PICKENS            AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN. TIME ESTIMATED.

0650 PM     TSTM WND DMG     1 W MILLPORT            33.56N 88.09W
03/31/2016                   LAMAR              AL   LAW ENFORCEMENT

            TREE DOWN ON HOME JUST OFF OF ALABAMA HIGHWAY 96 WEST OF
            MILLPORT. LOCATION APPROXIMATE.

0650 PM     TSTM WND DMG     MILLPORT                33.56N 88.08W
03/31/2016                   LAMAR              AL   LAW ENFORCEMENT

            TREES DOWN ACROSS ALABAMA HIGHWAY 96 NEAR MILLPORT.

0658 PM     HAIL             KENNEDY                 33.58N 87.99W
03/31/2016  E0.25 INCH       LAMAR              AL   AMATEUR RADIO

            DIME SIZED HAIL REPORTED ON ALABAMA HIGHWAY 96 NEAR
            KENNEDY.

0705 PM     HAIL             KENNEDY                 33.58N 87.99W
03/31/2016  M1.25 INCH       LAMAR              AL   AMATEUR RADIO

            HALF DOLLAR SIZED HAIL REPORTED NEAR KENNEDY.

0708 PM     TSTM WND DMG     4 SW ELDRIDGE           33.88N 87.66W
03/31/2016                   FAYETTE            AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 24 IN FAYETTE COUNTY.

0708 PM     TSTM WND DMG     3 SE BLUFF              33.79N 87.87W
03/31/2016                   FAYETTE            AL   EMERGENCY MNGR

            DAMAGE TO HOME REPORTED ALONG COUNTY ROAD 51 WITH TREES
            AND POWER LINES DOWN.

0708 PM     TSTM WND DMG     5 SSE GLEN ALLEN        33.85N 87.69W
03/31/2016                   FAYETTE            AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 52 IN FAYETTE COUNTY.
            LOCATION APPROXIMATE.

0708 PM     TSTM WND DMG     4 WSW FAYETTE           33.68N 87.90W
03/31/2016                   FAYETTE            AL   EMERGENCY MNGR

            TREES REPORTED DOWN ALONG HIGHWAY 96. LOCATION
            APPROXIMATE.

0728 PM     TSTM WND DMG     4 SSE GLEN ALLEN        33.86N 87.71W
03/31/2016                   FAYETTE            AL   LAW ENFORCEMENT

            SHERIFF DEPARTMENT REPORTS LARGE TREES DOWN ON COUNTY
            ROAD 53. LOCATION APPROXIMATE.

0739 PM     TSTM WND DMG     ELDRIDGE                33.92N 87.62W
03/31/2016                   WALKER             AL   PUBLIC

            TREE DAMAGE REPORTED THROUGH ONLINE PUBLIC STORM REPORT.

0751 PM     TSTM WND DMG     5 SE LYNN               33.99N 87.49W
03/31/2016                   WALKER             AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN NEAR NAVOO. TIME ESTIMATED BY
            RADAR.

0811 PM     TSTM WND DMG     1 NNE BOLEY SPRINGS     33.66N 87.51W
03/31/2016                   FAYETTE            AL   EMERGENCY MNGR

            ROOF DAMAGE REPORTED. TIME ESTIMATED BY RADAR.

0839 PM     HAIL             JASPER                  33.85N 87.27W
03/31/2016  M1.00 INCH       WALKER             AL   AMATEUR RADIO

            QUARTER SIZED HAIL REPORTED IN JASPER.

0845 PM     HAIL             5 NW HOLT               33.29N 87.57W
03/31/2016  E0.25 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED ALONG ALABAMA HIGHWAY 69 SOUTH
            OF MITT LARY ROAD. LOCATION APPROXIMATE.

0845 PM     HAIL             MONTGOMERY              32.35N 86.28W
03/31/2016  M0.25 INCH       MONTGOMERY         AL   EMERGENCY MNGR

            PEA SIZED HAIL REPORTED.

0945 PM     HEAVY RAIN       3 NW TRAFFORD           33.85N 86.77W
03/31/2016  E0.00 INCH       BLOUNT             AL   BROADCAST MEDIA

            WATER COVERING PORTIONS OF ALABAMA HIGHWAY 160 AND AROUND
            THE MOUNTAIN WOODS LAKE AREA OF BLOUNT COUNTY DUE TO
            HEAVY RAINFALL. TIME ESTIMATED.

0948 PM     TSTM WND DMG     2 E KENT                32.62N 85.92W
03/31/2016                   ELMORE             AL   EMERGENCY MNGR

            POWER LINES DOWN ALONG LIGHTWOOD ROAD AND POWER OUTAGES
            REPORTED IN THE CHANNA CREEK ROAD AREA. TIME ESTIMATED BY
            RADAR.

1005 PM     HAIL             TALLASSEE               32.54N 85.89W
03/31/2016  M0.25 INCH       ELMORE             AL   BROADCAST MEDIA

            DIME SIZED HAIL REPORTED IN THE FRIENDSHIP COMMUNITY.

&&

JH
Local storm report, Mar 31, 11:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1104 PM CDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             OPELIKA                 32.65N 85.38W
03/31/2016  M0.75 INCH       LEE                AL   PUBLIC

            PENNY SIZED HAIL REPORTED.

&&

JH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:02 PM CDTTornado WarningBMXFayette43 min
Mar 31, 7:22 PM CDTSevere Thunderstorm WarningBMXWinston9 min
Mar 31, 7:29 PM CDTTornado WarningBMXMarion, Walker46 min
Mar 31, 7:34 PM CDTSevere Thunderstorm WarningBMXSumter41 min
Mar 31, 7:56 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens49 min
Mar 31, 7:59 PM CDTTornado WarningBMXFayette, Walker46 min
Mar 31, 8:05 PM CDTSevere Thunderstorm WarningBMXTuscaloosa55 min
Mar 31, 8:24 PM CDTSevere Thunderstorm WarningBMXHale51 min
Mar 31, 9:17 PM CDTTornado WarningBMXBlount, Jefferson32 min
Mar 31, 9:30 PM CDTAreal Flood AdvisoryBMXAutauga, Dallas, Lowndes3 hr
Mar 31, 10:42 PM CDTFlash Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery3 hr
Mar 31, 11:17 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery, Tallapoosa43 min
Mar 31, 11:55 PM CDTSpecial Weather StatementBMXLee, Macon65 min
Apr 1, 12:14 AM CDTSpecial Weather StatementBMXPickens46 min
Apr 1, 1:03 AM CDTSpecial Weather StatementBMXPerry42 min
Apr 1, 1:53 AM CDTSpecial Weather StatementBMXShelby37 min
Apr 1, 2:33 AM CDTSpecial Weather StatementBMXLowndes27 min
Apr 1, 2:36 AM CDTFlash Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery3 hr
Apr 1, 3:06 AM CDTSpecial Weather StatementBMXJefferson39 min
Apr 1, 3:29 AM CDTSpecial Weather StatementBMXLee, Macon, Tallapoosa46 min
Apr 1, 4:38 AM CDTAreal Flood AdvisoryBMXLee3 hr
Apr 1, 5:16 AM CDTRiver Flood WarningBMXSumter45 hr
Apr 1, 6:07 AM CDTSpecial Weather StatementBMXBarbour38 min
Apr 1, 6:22 AM CDTSpecial Weather StatementBMXBarbour38 min
Apr 1, 10:23 AM CDTSpecial Weather StatementBMXMontgomery52 min
Apr 1, 10:24 AM CDTSpecial Weather StatementBMXLowndes51 min
Apr 1, 10:52 AM CDTAreal Flood AdvisoryBMXAutauga, Barbour, Bullock, Dallas, Elmore, Lee and 7 more113 min
Apr 1, 10:57 AM CDTSpecial Weather StatementBMXAutauga48 min
Apr 1, 11:03 AM CDTSpecial Weather StatementBMXMacon27 min

Nearby

River Flood Warnings in Alabama, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.